MathSciNet Relay Station
MathSciNet bibliographic data
MR921753 (89c:47009) 47A30 (47B10)
Davies, E. B. Lipschitz continuity of functions of operators in the Schatten classes. J. London Math. Soc. (2) 37 (1988), no. 1, 148–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement